Published in

Springer Verlag, Journal of Statistical Physics, 1(134), p. 27-51

DOI: 10.1007/s10955-008-9662-4



Export citation

Search in Google Scholar

Harnack Inequalities and Discrete—Continuous Error Estimates for a Chain of Atoms with Two—Body Interactions

Journal article published in 2008 by Rafael Benguria, Jean Dolbeault ORCID, Régis Monneau
This paper is available in a repository.
This paper is available in a repository.

Full text: Download

Green circle
Preprint: archiving allowed
Green circle
Postprint: archiving allowed
Red circle
Published version: archiving forbidden
Data provided by SHERPA/RoMEO